Archiv der Mathematik

, Volume 84, Issue 4, pp 334–340

A blow-up result for the periodic Camassa-Holm equation

Original Paper

Abstract.

We present a blow-up criterion for the periodic Camassa-Holm equation. The condition obtained for blow-up uses two of the conservation laws associated with the equation and improves upon some recent results.

Mathematics Subject Classification (2000).

35L05 35Q35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.Department of MathematicsLund UniversityLundSweden

Personalised recommendations